# SDR ASAA1058280

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,014 hours, 4,670 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW OVERHEAT ILLUMINATED IN FLIGHT.  QRH PROCEDURE ACCOMPLISHED LIGHT EXTINGUISHED.  DID NOT COME BACK ON.  PERFORMED BITE OF WHCU.  FOUND 7 OF TEN FAULTS DUE TO THE SENSOR.  CHANGED FROM PRIMARY TO SECONDARY SENSOR ON RT SIDE WINDOW ASSY REF 30 41 00 810 811.  WHCU SYSTEM TEST 30 41 11 710 801 GOOD OK FOR SERVICE.
